Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Please please help me, my head is going to explode...

I just had my 2nd chilld, a son 10 weeks ago and ever since ive been getting awful headaches. I don't know why, they seem to come on for no reason. Some days I have 2 or 3. I think they're migraines because light really bothers me when they happen. I've taken 800 ib profen and two 500 tylenols and it barely takes the edge off. I've never been one for headaches let alone this painful. Any idea why these are happening or what to do to make them stop. I have two kids to watch over and its really hard with this pounding head.

 
randibosin

Asked by randibosin at 12:50 PM on Apr. 15, 2011 in Health

Level 16 (2,855 Credits)
This question is closed.
Answers (13)
  • Did you have an epidural during your delivery? I had a spinal with my first child and had the same symptoms you are experiencing. I went back to the ob who sent me back to the hospital to meet with the anesthesiologist because i had a small amount of spinal fluid leaking. The gave me a blood patch and that fixed everything. These will go away eventually on there own but when you have children to take care of it is miserable. Good luck and hopefully you can find something that helps the pain.
    wendydays

    Answer by wendydays at 12:56 PM on Apr. 15, 2011

  • have you been keeping up with your water intake?
    zoejains_momma

    Answer by zoejains_momma at 12:54 PM on Apr. 15, 2011

  • If you had an epidural you may have a small air pocket in your spine causing your migraines. Call the Dr.

    luvmygrlz

    Answer by luvmygrlz at 12:54 PM on Apr. 15, 2011

  • call your doctor they can give you medicne just for that
    Ciara0929

    Answer by Ciara0929 at 12:56 PM on Apr. 15, 2011

  • SOunds like a migraine. Epiduals CAN BRING THEM ON. only thing you can do is back to the dr. or ER. they can give you a shot and some pain meds. follow up with your DR telling them whats going on. DO NOT BREAST FEED with this medication in your system!!! If WILL AFFECT YOUR CHILD!!!... pumping and pouring out was the last thing I WANTED TO DO BUT ended up having to. GL
    OH AND!!!!! with this shot you will have to have someone with you till the meds wear off.

    also could be brought on by hormones being all kinds of crazy too...
    kkbird

    Answer by kkbird at 12:58 PM on Apr. 15, 2011

  • I drink tons of water and I had a spinal because I had a scheduled c section. Im going to my normal dr today. Not my ob, u think he can help?
    randibosin

    Comment by randibosin (original poster) at 12:59 PM on Apr. 15, 2011

  • He should be able to help if you tell him everything. If you don't like his answer beta second opinion.
    sweetpea1217

    Answer by sweetpea1217 at 1:02 PM on Apr. 15, 2011

  • I have these also. I think sometimes they accompany stress.
    Crissy9832

    Answer by Crissy9832 at 1:17 PM on Apr. 15, 2011

  • Call the doctor.
    meooma

    Answer by meooma at 2:11 PM on Apr. 15, 2011

  • I had those after my youngest. They eventually went away. I would call your dr just in case.
    Sarahb21

    Answer by Sarahb21 at 9:53 PM on Apr. 15, 2011

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN